Jump to content
CrazyBoards.org

Recommended Posts

I've been having multiple detailed strong dreams lately like each night. This is only if I avoid caffeine in the evening. It seems if I have caffeine and have trouble sleeping at night then I don't have a deep enough sleep to have such strong dreams. When I get sleepy at night time and when I take my Lamictal, Topamax, and Trileptal and goto bed I've been having these strange strong dreams lately. I don't mind the dreams and they aren't something that would cause me to change the medication or something but I think I recall someone else saying that they had dreams on Lamictal also.

Also when I start waking up I still participate in the dream and more lucidly until I become aware that I'm in a dream and then it kind of brings me out of the dream. I'm also sleeping/dreaming longer than I normally do and this is weird because I'm normally 5-6 hour sleeper and lately since the wellbutrin has been added I've been sleeping 8-10 hours. Actually now that I think about it these dreams started happening more and more once the wellbutrin was increased to the full 300 mg dosage. I feel much better since getting the wellbutrin to the full dosage...

Link to comment
Share on other sites

I've heard other people talking about it happening with Lamictal, too, or at least that's one of the more common meds that seems to come up with, but it can be others, too. As long as it's not a problem, I usually just file things like that under "gee, that's kind of weird", because it's not usually the kind of thing that's easy to sort out or do something about, unlike a lot of more "normal" side effects. Now I wish I could remember which meds made me dream more/less...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...